# SDR SWIA202161920

- Difficulty date: August 14, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N554CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15168
- Aircraft time: 32,204 hours, 21,051 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION EXIST ON L/H SIDE SEAT RAIL STRUCTURE @ STRG 15L BETWEEN FS744.15 & FS761.85     (C-CHECK RO 10/22/2021)    REMOVED CORROSION ON L/H SIDE SEAT RAIL STRUCTURE @ STRG 15L BETWEEN FS744.15 & FS761.85. REF: CRJ-900 SRM 51-21-06-001-001-A01. FOUND TO BE WITHIN LIMITS. REF: CRJ-900 [TR 53-0117] SRM 53-41-49-001-001-A02 AND CRJ-900 SRM 53-00--00-101-001-A01. RESTORED FINISH. REF: CRJ-900 [TR 51-0068] SRM 51-21-16-001-001-A01. SEE CONTINUATION CARD FOR DETAILS.
